# SDR ASAA2020033132579

- Difficulty date: March 30, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 27,467 hours, 8,812 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 332A239048
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 #2 ENG INLET AND FAN BLADES DETAILED INSP. FOUND TAI VALVE FWD DUCT R/H MOUNT AFT LOBE GOUGED FROM ROD ENDOF TURNBUCKLE. (M) ALF. GROUNDED - YES. REPLACED #2 ENG TAI VALVE REF B737-900 AMM 30-21-11.
